20D60 — 1 articles found.

Probabilistic Group Theory

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (1) 2002, pp. 1–15
Vol.24 (1) 2002
J.D. Dixon Details
(Received: 2001-09-18 )
(Received: 2001-09-18 )

J.D. Dixon

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Research exposition (monographs; survey articles), Explicit machine computation and programs (not the theory of computation or programming), Arithmetic and combinatorial problems, Asymptotic properties of groups 20-02, 20-04, 20D60, 20F69

PDF(click to download): Probabilistic Group Theory

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.